MathSciNet Relay Station
MathSciNet bibliographic data
MR1242199 58E10
Ge, Zhong Horizontal path spaces and Carnot-Carathéodory metrics. Pacific J. Math. 161 (1993), no. 2, 255–286.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement